- Fast, effective pain relief
- contains caffeine
- For general pain e.g. headaches & sore throat
Water soluble tablets for the rapid relief of aches and pains.
Alka-Seltzer XS has been formulated using aspirin and paracetamol, which when working together provide rapid and effective relief from headaches, migraines, period pain, toothache, and sore throats. These water soluble tablets also provides symptomatic relief of fever, colds and flu, as well as rheumatic pain, sciatica, lumbago, fibrosis, and muscular aches and pains.
This double action tablet is rapidly absorbed into your body and distributed around your body. Alka-Seltzer XS also contains caffeine which is a mild stimulant that can perk you up if you're feeling unwell, but also improves the effectiveness of paracetamol by accelerating absorption.
Features of Alka-Seltzer XS 20 Effervescent Tablets
- Water-soluble aspirin tablets
- Rapidly absorbed and distributed around the body
- Sugar free
- Relief from period pain, rheumatic & muscular pain
- 20 effervescent tablets
- Adults and children over 16 years old
Warnings and cautions
- Read instructions carefully before use
- Do not take more than 8 tablets in 24 hours
- The dosages should not be continued for more than three days without consulting your doctor
- Do not give to children aged under 16 years, unless on the advice of a doctor
- Do not exceed the stated dose
- Immediate medical advice should be sought in the event of an overdose, even if you feel well
- Do not take with any other paracetamol-containing products
- Contains aspirin and paracetamol
- If symptoms persist consult your doctor
- Please read the enclosed leaflet carefully
How to Use
- Take 2 tablets every 4 hours, if necessary.
- Do not take more than 8 tablets in 24 hours.
Active ingredients: Aspirin (Acetylsalicylic Acid) (267mg per tablet), Paracetamol (133mg per tablet), Caffeine (40mg per tablet), Sodium Hydrogen Carbonate (1723mg per tablet), Citric Acid (954mg per tablet) Sodium content 472mg per tablet
Delivery and returns
Click & Collect
- Free on all orders over £20
- £1.50 on orders up to £20
- Delivered in 3-5 working days if ordered before 6pm Monday - 6pm Thursday
- Delivered the following working Thursday if ordered after 6pm Thursday - 6pm Monday
*Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.
- Free on orders over £30
- £2.99 for orders up to £30
- Delivered in 3-5 working days
- Free on orders over £60
- £4.99 on orders up to £60
- Delivered Next Day if ordered before 6pm Monday to Friday
- Delivered Tuesday if ordered after 6pm Friday to Sunday
Pharmacy Medicines delivery
Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.
Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.
Purchasing in bulk/high unit volume
Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here